Fast $L_1$-$C^k$ polynomial spline interpolation algorithm with shape-preserving properties - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Computer Aided Geometric Design Year : 2011

Fast $L_1$-$C^k$ polynomial spline interpolation algorithm with shape-preserving properties

Abstract

In this article, we address the interpolation problem of data points per regular $L_1$-spline polynomial curve that is invariant under a rotation of the data. We iteratively apply a minimization method on ¯ve data, belonging to a sliding window, in order to obtain this interpolating curve. We even show in the $C^k$-continuous interpolation case that this local minimization method preserves well the linear parts of the data, while a global $L_p$ (p >=1) minimization method does not in general satisfy this property. In addition, the complexity of the calculations of the unknown derivatives is a linear function of the length of the data whatever the order of smoothness of the curve.
Fichier principal
Vignette du fichier
nyiri25novembre.pdf (474.68 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00777464 , version 1 (17-01-2013)

Identifiers

Cite

Eric Nyiri, Olivier Gibaru, Philippe Auquiert. Fast $L_1$-$C^k$ polynomial spline interpolation algorithm with shape-preserving properties. Computer Aided Geometric Design, 2011, 28 (1), pp.65-74. ⟨10.1016/j.cagd.2010.10.002⟩. ⟨hal-00777464⟩
264 View
764 Download

Altmetric

Share

Gmail Facebook X LinkedIn More